Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Voice hoarseness, on HCG diet. Common side effect ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 20 Questions
I have been on the HCG diet and have developed hoarseness. Can you tell me why.
Posted Tue, 8 May 2012 in General Health
Answered by Dr. Harish Naik 7 hours later

Thanks for posting the query.

Hoarseness of voice is not a side effect of HCG (Human chorionic gonadotrophin).

The causes of hoarseness should be excluded which are benign vocal cord nodules , polyps,gastroesophageal reflux (GERD), allergies, inhalation of irritants/smoking, thyroid problems, trauma to the larynx/vocal cords, neurological conditions (Parkinson's disease and strokes) etc.

I advice you to visit the ENT surgeon.

Hope I have answered all your questions. I will be available for follow up queries if any.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor